# SDR SIMA200731803

- Difficulty date: November 12, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- Aircraft time: 20,929 hours, 21,510 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CREW REPORTED ON APPROACH AFTER LANDING GEAR SELECTED TO THE DOWN POSITION.  CREW DID NOT GET LEFT LANDING GEAR DOWN AND LOCK INDICATION ON THE CONTROL PANEL.  CREW ABORTED APPROACH.  CREW FOLLOWED AOM PROCEDURES.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED LIGHT BULB.  OPS CHECK GOOD IAW SAAB 340 AMM 32-12-00.  AIRCRAFT RETURNED TO SERVICE.
